Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

A new lower bound for the exponent in the first case of Fermat's last theorem


Author: Barkley Rosser
Journal: Bull. Amer. Math. Soc. 46 (1940), 299-304
Cited work: Bull. Amer. Math. Soc., Volume 45, Number 8 (1939), 636--640
This work is cited by: Bull. Amer. Math. Soc., Volume 47, Number 2 (1941), 109--110
MathSciNet review: 0001752
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1940-07204-0